MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP SWVLK 3.5X 15.8MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP SWVLK 3.5X 15.8MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP SWVLK 3.5X 15.8MM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 25th nov 2025, it was reported by an arthrex's employee via an email that for 1 unit of ar-2325bcc, suture anchor, biocomposite¿ swivelock®, 3.5 x 15.8 mm, vented, its anchor could not be inserted.It was found that the eyelet was detached.This was detected during a disital triceps repair on (b)(6) 2025.The procedure was completed successfully by using the complaint ar-2325bcc.There was no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on photographic evidence of an ar-2325bcc from batch 15454877 showing a detached eyelet.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause of the reported condition.The most likely cause is attributed to user-related factors, such as off-axis loading, improper bone preparation, and prying or leveraging the device with excessive force.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed based on review of photographic evidence of an ar-2325bcc swivelock® batch 15454877, which reveals a swivelock with the eyelet not present on the tip of the shaft.The eyelet is not visible in the photograph provided.The swivelock appears to be advanced, consistent with the usage of the device, which could additionally contribute to eyelet detachment.Based on the information available for review, which may include photographs, event description, and additional field input (a returned device was not required to confirm the condition), arthrex determined the most likely cause of the reported condition.The condition is most likely attributable to user-related factors, including one or more of the following: off-axis loading during anchor insertion.Improper bone preparation.Prying or levering of the device with excessive force.These factors are addressed in dfu-0087-eo, revision 6, section g.Precautions, which states: use the recommended drill bit or punch to create the bone socket.During anchor insertion, ensure that the angle of anchor insertion is coaxial with the previously prepared bone socket.Insert the driver into the bone socket until the anchor body makes contact with the bone.Preview and adjust suture tension, if necessary.Tension will not increase during the final advancement of the anchor body.Ensure that the anchor body is in full contact with the bone before advancing the anchor body into the prepared bone socket.

Brand Name
BIO-COMP SWVLK 3.5X 15.8MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23780808
Report Number1220246-2025-05598
Device Sequence Number10079814
Product Code MAI
UDI-Device Identifier00888867026957
UDI-Public(01)00888867026957(11)250623(17)270531(10)15454877
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP SWVLK 3.5X 15.8MM
Device Catalogue NumberAR-2325BCC
Device Lot Number15454877
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer03/18/2026
04/13/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date03/19/2026
04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown